Busca avançada
Ano de início
Entree


Duality as a method to derive a gauge invariant massive electrodynamics and new interactions

Texto completo
Autor(es):
de Gracia, G. B. ; Pimentel, B. M.
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: EUROPEAN PHYSICAL JOURNAL PLUS; v. 139, n. 3, p. 17-pg., 2024-03-13.
Resumo

Taking into account the recent developments associated with duality in physics, this article is focused on investigating the properties of a tensor generalization of the electrodynamics dual to the standard vector model even considering the full radiative corrections. A discussion on duality is extended for nonlinearly interacting models. The alternative tensor structure allows a new local self-interaction and also a partial gauge invariant mass term. In this way, the renormalization conditions, a new interaction, Ward-Takahashi identities for all the sets of gauge symmetries, and the Schwinger-Dyson quantum equations are carefully provided to consistently characterize the propagating modes of the quantum system. The possibility of this gauge invariant massive extension is considered from the perspective of a generalized Stueckelberg procedure for higher derivative systems. (AU)

Processo FAPESP: 21/12126-5 - Teoria quântica de campos com métrica indefinida, de modelos planares em matéria condensada, mecanismos de quebra de simetrias e espinores Elko, à teorias duais redutíveis de ordem superior
Beneficiário:Gabriel Brandão de Gracia
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado